Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor, Prozac, Zoloft...HELP!

Posted by jtc on July 1, 2003, at 8:09:14

In reply to Re: Effexor, Prozac, Zoloft...HELP! Susy, posted by zinya on July 1, 2003, at 2:39:09

> Gosh, Susy, lo siento mucho!
>
> (Be careful, my Spanish is limited :)
>
> Do you have insurance here? Could you go to a place like UCLA for treatment where a larger range of doctors might be of some help?
>
> I had a gynecologist there once who was quite good and a good basis for referral then elsewhere if you need to see other specialists.
>
> What most alarms me is your saying you've had diarrhea for a MONTH! Wow. That sounds potentially serious. And if you've told that to a doctor and nothing has been tested, then I think that is a doctor who isn't treating you seriously. I would think your goal should be to find either an endocrinologist or a psychiatrist ... and have someone check this diarrhea situation and probably the headaches too. It sounds like they've persisted way too long.
>
> If you're anywhere near UCLA and you could be covered to go there, and you were interested, I could look up the name again of my gynecologist there -- I haven't seen her in over 10 years and i'm not sure she's still there but she might be, and I do have her name somewhere.
>
> If I've said anything you don't understand, ask me. I can try to resay it in Spanish (I speak Portuguese and sometimes I can wing it -- improvise -- in Spanish).
>
> con abrazos!
> zinya

Hi Susy,
I agree with Zinya. If you have insurance you should go to your primary care physician and get a referral to a psychiatrist who can help with you medication, if you feel that is what you need. I have panic and anxiety disorder with depression. I have taken Luvox in the past because my psychiatrist thinks that I have OCD symptoms where I ruminate and worry about things I really cannot do anything about. I have tried Zoloft, Paxil, and Serzone but they made me feel weird. I just went off Effexor after taking it for 10 months. I don't know if I would recommend Effexor though because of the side effects, for myself anyway. It did help me once the side effects went away but when my doctor decided to take me off of it, it was very difficult to get off of it. I think the Luvox helped me the most. I took it for about 3-4 years until I decided to have my second child. I even took it from the time I was four months pregnant until my eighth month of pregnancy. My four year old is fine except she has a temper, but don't they all...Anyway I am now on klonopin only, for anxiety and I still have the depression but I have started running and trying to exercise and I think this is helping. Good luck and keep us posted and also men do not tend to understand the anxiety disorder and depression unless they have experienced it themselves, at least that is that way my husband is. Good luck and God Bless you and keep us posted....
jtc


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jtc thread:13781
URL: http://www.dr-bob.org/babble/20030701/msgs/238404.html